# SDR C2XA99IA560

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 22,483 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LFT-IAH - FLT 3743 - THE CREW REPORTED OVERTEMP CONDITION ON NUMBER 2 ENGINE AT CRUISE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
